# SDR SWIA201437560

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 26,735 hours, 22,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN THE F/A INDICATOR PANEL IS MISSING THE RED LENS, REPLACED.
